# SDR COMA9610396

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: 0881824
- Condition: Failed
- Location: Nacelle
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER IS TRIPPED.  REPLACED THE FLIGHT IDLE STOP SOLENOID.
